Browse Title Index


 
Issue Title
 
Vol 11, No 1 (2016) Finite two-distance-transitive graphs of valency 6 Abstract   PDF   ABSTRACTS (EN/SI)
Wei Jin, Li Tan
 
Vol 14, No 1 (2018) Flag-transitive automorphism groups of 2-designs with λ ≥ (r, λ)2 and an application to symmetric designs Abstract   PDF   ABSTRACTS (EN/SI)
Shenglin Zhou, Xiaoqin Zhan
 
Vol 10, No 1 (2016) Forbidden configurations: Finding the number predicted by the Anstee-Sali conjecture is NP-hard Abstract   PDF   ABSTRACTS (EN/SI)
Miguel Raggi
 
Vol 12, No 2 (2017) From NMNR-coloring of hypergraphs to homogenous coloring of graphs Abstract   PDF   ABSTRACTS (EN/SI)
Mária Janicová, Tomáš Madaras, Roman Soták, Borut Lužar
 
Vol 7, No 1 (2014) From spanning forests to edge subsets Abstract   PDF   ABSTRACTS (EN/SI)
Martin Trinks
 
Vol 3, No 1 (2010) Fullerene patches I Abstract   PDF   ABSTRACTS (EN/SI)
Jack E. Graver, Christina M. Graves
 
Vol 7, No 2 (2014) Fullerene patches II Abstract   PDF   ABSTRACTS (EN/SI)
Jack E. Graver, Christina Graves, Stephen J. Graves
 
Vol 8, No 2 (2015) Further biembeddings of twofold triple systems Abstract   PDF   ABSTRACTS (EN/SI)
Diane M. Donovan, Terry S. Griggs, James G. Lefevre, Thomas A. McCourt
 
Vol 14, No 1 (2018) Game distinguishing numbers of Cartesian products Abstract   PDF   ABSTRACTS (EN/SI)
Sylvain Gravier, Kahina Meslem, Simon Schmidt, Souad Slimani
 
Vol 6, No 2 (2013) GCD-graphs and NEPS of complete graphs Abstract   PDF   ABSTRACTS (EN/SI)
Walter Klotz, Torsten Sander
 
Vol 4, No 2 (2011) GEMS 2009 Details   PDF
Roman Nedela, Martin Škoviera
 
Vol 4, No 2 (2011) GEMS 2009 Pictures Details   PDF
Gems 2009
 
Vol 10, No 2 (2016) GEMS 2013 Details   PDF
Jozef Širáň, Martin Škoviera
 
Vol 3, No 2 (2010) Genus distribution of graph amalgamations: Pasting when one root has arbitrary degree Abstract   PDF   ABSTRACTS (EN/SI)
Imran F. Khan, Mehvish I. Poshni, Jonathan L. Gross
 
Vol 3, No 1 (2010) Genus distributions of graphs under edge-amalgamations Abstract   PDF   ABSTRACTS (EN/SI)
Mehvish I. Poshni, Imran F. Khan, Jonathan L. Gross
 
Vol 5, No 1 (2012) Genus distributions of graphs under self-edge-amalgamations Abstract   PDF   ABSTRACTS (EN/SI)
Mehvish I. Poshni, Imran F. Khan, Jonathan L. Gross
 
Vol 7, No 2 (2014) Genus distributions of iterated 3-wheels and 3-prisms Abstract   PDF   ABSTRACTS (EN/SI)
Mehvish I. Poshni, Imran F. Khan, Jonathan L. Gross
 
Vol 11, No 1 (2016) Geometric point-circle pentagonal geometries from Moore graphs Abstract   PDF   ABSTRACTS (EN/SI)
Klara Stokes, Milagros Izquierdo
 
Vol 13, No 2 (2017) Graphs, groups, and more: celebrating Brian Alspach's 80th and Dragan Marušič's 65th birthdays Details   PDF
Announcement ​
 
Vol 4, No 1 (2011) Graphs with chromatic numbers strictly less than their colouring numbers Abstract   PDF   ABSTRACTS (EN/SI)
Xuding Zhu
 
Vol 4, No 1 (2011) Graphs with maximum degree 5 are acyclically 7-colorable Abstract   PDF   ABSTRACTS (EN/SI)
Alexandr V. Kostochka, Christopher J. Stocker
 
Vol 4, No 1 (2011) Gray code numbers for graphs Abstract   PDF   ABSTRACTS (EN/SI)
Kelly Choo, Gary MacGillivray
 
Vol 9, No 1 (2015) Group distance magic labeling of direct product of graphs Abstract   PDF   ABSTRACTS (EN/SI)
Marcin Anholcer, Cichacz Sylwia, Iztok Peterin, Aleksandra Tepeh
 
Vol 15, No 1 (2018) Groups and Graphs, Designs and Dynamics Details   PDF
​Announcement ​​
 
Vol 15, No 1 (2018) Groups in which every non-nilpotent subgroup is self-normalizing Abstract   PDF   ABSTRACTS (EN/SI)
Costantino Delizia, Urban Jezernik, Primož Moravec, Chiara Nicotera
 
201 - 225 of 552 Items << < 4 5 6 7 8 9 10 11 12 13 > >>